MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Syncope/Fainting (4411); Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical study patient was hospitalized for spell characterization.It is unknown if the event is related to the device or procedure.
 
Event or Problem Description
It was reported that the clinical study patient was hospitalized for spell characterization.It is unknown if the event is related to the device or procedure.Additional information was received that this event was determined to be a planned admission for seizure monitoring.The event was assessed as being not related to device or procedure.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23985927
Report Number3006630150-2026-00125
Device Sequence Number19978139
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)261218(10)36499296
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number36499296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/13/2026
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexUnknown
Patient Weight61 KG